# SDR SWAA2021081895092

- Difficulty date: July 15, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 61,121 hours, 35,983 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 303
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY MOPSILL INNER CHORD CRACKED AT BS 303 LBL 50 WL 208 ; / [01] REMOVED FWD ENTRY DOOR MOPSILL INNER CHORD PER SRM 51-40-02-0G-0. MATERIAL THICKNESS IS 0.090.; [02] LOCATED AND DRILLED NEW FED MOPSILL PER DWG# 141A8110; DWG# 141A9810; SRM 51-40-05; SRM 51-40-08. OK TO INSTALL.; [03] VERIFIED; [04] INSPECTED LOCATED AND DRILLED NEW FED MOPSILL PER DWG# 141A8110; DWG# 141A9810; SRM 51-40-05; SRM 51-40-08. OK TO INSTALL.; [05] INSTALLED FWD ENTRY MOPSILL PER SRM 51-40-02-0G-0 AND DWG 141A8110.; [06] RII INSPECTED INSTALLED FWD ENTRY MOPSILL PER SRM 51-40-02-0G-0 AND DWG 141A8110.; [07] INSPECTION COMPLETE
